Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 19, Number 9

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 19, Number 9 (1913)
Bull. Amer. Math. Soc. 19 (1913)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 19, Number 9 (1913)
Bull. Amer. Math. Soc. 19 (1913)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The spring meeting of the Chicago Section
H. E. Slaught.
Bull. Amer. Math. Soc. 19 (1913), 441-462
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Concerning two recent theorems on implicit functions
Lloyd L. Dines.
Bull. Amer. Math. Soc. 19 (1913), 462-467
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1559394
Concerning the property $Δ$ of a class of functions
A. D. Pitcher.
Bull. Amer. Math. Soc. 19 (1913), 468-472
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1559395
The asymptotic form of the function $Ψ( x )$
K. P. Williams.
Bull. Amer. Math. Soc. 19 (1913), 472-479
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1559396
An erroneous application of Bayes’ theorem to the set of real numbers
Edward L. Dodd.
Bull. Amer. Math. Soc. 19 (1913), 479-482
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1559397
Notes
Bull. Amer. Math. Soc. 19 (1913), 484-489
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
New publications
Bull. Amer. Math. Soc. 19 (1913), 489-496
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Die partiellen Differential-Gleichungen der mathematischen Physik.
Reviewer: James Byrnie Shaw
Bull. Amer. Math. Soc. 19 (1913), 482-483
Review information
Full-text PDF Free Access
Theorie der Elektrizität, by A. Föppl.
Reviewer: James Byrnie Shaw
Bull. Amer. Math. Soc. 19 (1913), 483-484
Review information
Full-text PDF Free Access
American Mathematical Society